MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR SHELL
Model Number 01.32.154DH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 novemeber 2022 lot 2012943: (b)(4) items manufactured and released on 25-march-2021.Expiration date: 2026-03-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 1 year 3 months after the primary, the patient came in reporting pain and the surgeon determined that the cup was overly anteverted.The surgeon revised the medacta cup with a competitor cup and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15860113
Report Number3005180920-2022-00877
Device Sequence Number12223797
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number2012943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale